MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAL
Medical Device Problem Codes Premature Discharge of Battery (1057); Obstruction of Flow (2423); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 06/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose and diabetic ketoacidosis on june 12, 2020 with blood glucose of 600 mg/dl.The customer was treated with insulin drip and lantus in the hospital.Customer reported that insulin pump had no delivery alarm and unexpected restart alarm.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and delivery accuracy test at 0.08765 inches.The stop current and run current measurement tests are within specification.Device also passed self test and off no power alarm test.The no delivery alarm functions properly during the basic occlusion test and occlusion test.No unexpected no delivery alarm noted during testing.Device was monitored for 2 days.No unexpected suspend anomaly noted.Device alarmed a21 after the battery change due to faulty c13 on i/b.Device uploaded properly using carelink.Device had cracked case at display window corner, scratched reservoir tube window and a missing end cap sticker.The test p-cap and reservoir does lock in place in the reservoir compartment.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10182658
Report Number2032227-2020-134877
Device Sequence Number13689995
Product Code OYC
UDI-Device Identifier00643169151345
UDI-Public(01)00643169151345
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAL
Device Catalogue NumberMMT-723LNAL
Device Lot NumberA3723LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Initial Date Received by Manufacturer 06/14/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED INF SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age29 YR
Patient Weight170